# SDR DALA2019041762506

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONCE AT GATE THE F/A IS UNABLE TO DISARM RT AFT DOOR. CLEANED AFT GIRT BAR FLOOR FITTING, REF LOG 1030834.
